MathSciNet Relay Station
MathSciNet bibliographic data
MR1225949 11D61
Scott, Reese On the equations $p^x-b^y=c$ and $a^x+b^y=c^z$. J. Number Theory 44 (1993), no. 2, 153–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement